# SDR FDEA201102240707

- Difficulty date: February 24, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 21,637 hours, 11,752 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Jackscrew
- Part number: CHA1482002M
- Part serial: P1268
- Condition: Stuck
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, WHEN FLAP HANDLE WAS RAISED, ECAM SHOWED  FLAPS 1 AND 2 FAULT WITH FAULT LIGHTS ON OVERHEAD PANEL AS WELL.  FLAPS STUCK AT 20 DEGREES, CYCLED HANDLE AND STILL HAD FLAPS STUCK AT 20 DEGREES.  RETURNED TO LANDING, NORMAL.  INSPECTED THE NR 3 LT FLAP JACK SCREW AND FOUND THE RIG PIN HOLE SLIGHTLY MISALIGNED AND THE CLOSED DIMENSION TO BE OFF BY 1/8 IN, AT THIS TIME. DUE TO THE AIR TURN BACK AND THE PREVIOUS HISTORY OF THE AIRCRAFT, REPLACED THE NR 3 LT FLAP JACKSCREW ASSY REF MM 27- 54-23-04.  OPERATED FLAPS AND THE NR 3 JACKSCREW OPERATES SMOOTHLY.    PERFORMED ADJ/TEST OF FLAPS  PER MM 27-50-00-05, ADJUSTED NR 6 FLAP PER MM 27-50-00-05 4A.  ALL RIG ADJUSTMENTS CHECKED GOOD, OP'S OF FLAPS CHECKED GOOD.  ACFT OK TO CONTINUE.
